Alert archive / West Virginia / Wind Advisories in 2007
Wind Advisory 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Apr 15, 2007, 3:21 PM EDT. It took effect at Apr 16, 2007, 6:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2007, 3:21 PM EDT (19:21 UTC)
- In effect from
- Apr 16, 2007, 6:00 AM EDT
- Expired
- Apr 16, 2007, 6:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Pittsburgh, PA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPBZ 151921 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 321 PM EDT SUN APR 15 2007 MDZ001-PAZ030-032-WVZ023-041-160330- /O.NEW.KPBZ.WI.Y.0002.070416T1000Z-070416T2200Z/ GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 321 PM EDT SUN APR 15 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EDT MONDAY. NORTHWEST WIND WILL INCREASE TO 20 TO 30 MPH ON MONDAY AS LOW PRESSURE DEEPENS ON THE COAST. WIND GUSTS OF 45 TO 50 MPH MAY BE EXPECTED...ESPECIALLY ACROSS THE HIGHER ELEVATIONS. WIND SPEED WILL BEGIN TO DIMINISH ON MONDAY EVENING. A WIND ADVISORY MEANS THAT WIND OF 30 MPH...OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WIND THIS STRONG MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORIST SHOULD EXERCISE CAUTION AND KEEP BOTH HANDS ON THE WHEEL. RESIDENTS SHOULD SECURE LOOSE OBJECTS IN THE YARD...SUCH AS GARBAGE CANS. $$ 15
3 follow-up statements
000 WWUS71 KPBZ 160152 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 952 PM EDT SUN APR 15 2007 MDZ001-PAZ030-032-WVZ023-041-161000- /O.CON.KPBZ.WI.Y.0002.070416T1000Z-070416T2200Z/ GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 952 PM EDT SUN APR 15 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT MONDAY. NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH ON MONDAY AS LOW PRESSURE DEEPENS ON THE COAST. WIND GUSTS OF 45 TO 50 MPH MAY BE EXPECTED...ESPECIALLY ACROSS THE HIGHER ELEVATIONS. WINDS WILL BEGIN TO DIMINISH ON MONDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH...OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WIND THIS STRONG MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD EXERCISE CAUTION AND KEEP BOTH HANDS ON THE WHEEL. RESIDENTS SHOULD SECURE LOOSE OBJECTS IN THE YARD...SUCH AS GARBAGE CANS. $$
000 WWUS71 KPBZ 160742 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 342 AM EDT MON APR 16 2007 MDZ001-PAZ030-032-WVZ023-041-161545- /O.CON.KPBZ.WI.Y.0002.070416T1000Z-070416T2200Z/ GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 342 AM EDT MON APR 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TODAY AS LOW PRESSURE DEEPENS OFF THE NEW JERSEY COAST. WIND GUSTS OF 45 TO 50 MPH MAY BE EXPECTED...ESPECIALLY ACROSS THE HIGHER ELEVATIONS. WINDS WILL BEGIN TO DIMINISH ON MONDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH...OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WIND THIS STRONG MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD EXERCISE CAUTION AND KEEP BOTH HANDS ON THE WHEEL. RESIDENTS SHOULD SECURE LOOSE OBJECTS IN THE YARD...SUCH AS GARBAGE CANS. $$
000 WWUS71 KPBZ 161516 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1116 AM EDT MON APR 16 2007 MDZ001-PAZ030-032-WVZ023-041-162200- /O.CON.KPBZ.WI.Y.0002.000000T0000Z-070416T2200Z/ GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 1116 AM EDT MON APR 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TODAY AS LOW PRESSURE DEEPENS OFF THE NEW JERSEY COAST. WIND GUSTS OF 45 TO 50 MPH MAY BE EXPECTED...ESPECIALLY ACROSS THE HIGHER ELEVATIONS. WINDS WILL BEGIN TO DIMINISH ON MONDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH...OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WIND THIS STRONG MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD EXERCISE CAUTION AND KEEP BOTH HANDS ON THE WHEEL. RESIDENTS SHOULD SECURE LOOSE OBJECTS IN THE YARD...SUCH AS GARBAGE CANS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Apr 15, 3:01 PM EDT, 20 minutes earlier.
Area forecast discussion, Apr 15, 3:01 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 301 PM EDT SUN APR 15 2007 .SHORT TERM /TONIGHT THROUGH MONDAY/... REMAINING RAIN SHOWERS WILL TURN TO SNOW THIS EVENING AS COLDER AIR WRAPS AROUND MID LEVEL LOW DIGGING TOWARD CENTRAL PA. ACCUMULATIONS WILL REMAIN LIGHT GIVEN FADING DYNAMICS AND LACK OF STRONG COLD ADVECTION IN THE MID LEVELS...ALTHOUGH TEMPERATURES 15 TO 20 DEGREES BELOW NORMAL ARE STILL EXPECTED ON THE SURFACE. ADJUSTMENTS TO POPS FOR PERIODS 1 AND 2 AND ALREADY LIGHT SNOW ACCUMULATION WILL BE MINIMAL FOR THIS WRAP-AROUND SITUATION. OTHERWISE WIND WILL BE THE CONCERN AS SURFACE LOW DEEPENS OVER THE COAST. GUSTS ABOVE 30 MPH ARE EXPECTED TO BE WIDESPREAD BY MONDAY AFTERNOON, BUT THINK WIND ADVISORY CRITERIA WILL BE CONFINED TO THE RIDGE ZONES. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... NO SIGNIFICANT CHANGE TO LONG TERM FORECAST OF BELOW NORMAL TEMPERATURES THROUGH MID WEEK WITH CHANCE POPS DEPENDING ON LOW-CONFIDENCE TIMING OF SHORT-WAVES. MAIN EVENT WILL BE WARMING TEMPERATURES FOR NEXT WEEKEND WITH VARIOUS SOLNS CONSISTENTLY INDICATING A BUILD RIDGE. && .AVIATION... SURFACE LOW OVER EASTERN VA WILL CONTINUE TO DEEPEN AND MOVE NORTHEAST TO THE NJ COAST TONIGHT. EXPECT LOW LEVEL MOISTURE TO REMAIN ACROSS OUR REGION THROUGH THE TAF PERIOD WITH IFR CEILINGS PERSISTING AT MOST TERMINALS. PARTS OF EAST CENTRAL OH INCLUDING ZZV WILL HAVE MVFR CEILINGS. NORTHWEST SURFACE WINDS WILL CONTINUE TO STRENGTHEN WITH GUSTS TO AROUND 30 KT EXPECTED LATER TONIGHT AND MONDAY. AREAS OF RAIN WILL MIX WITH SNOW DURING THE REST OF THIS AFTERNOON AND THEN BECOME ALL SNOW TONIGHT AS COLDER AIR PUSHES IN BEHIND EAST COAST SYSTEM. VISIBILITY WILL OCCASIONALLY LOWER TO BELOW 3SM IN PRECIPITATION AND FOG THROUGH THE PERIOD. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...WIND ADVISORY FROM 6 AM TO 6 PM EDT MONDAY FOR MDZ001. OH...NONE. PA...WIND ADVISORY FROM 6 AM TO 6 PM EDT MONDAY FOR PAZ030-032. WV...WIND ADVISORY FROM 6 AM TO 6 PM EDT MONDAY FOR WVZ023-041. && 15/14
Hazardous weather outlook, Apr 15, 5:16 AM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 516 AM EDT SUN APR 15 2007 OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-WVZ001>004- 012-021-022-160930- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY- WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA- 516 AM EDT SUN APR 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MDZ001-PAZ007>009-013>016-022-023-030-032-WVZ023-041-160930- GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND-FAYETTE-PRESTON- TUCKER- 516 AM EDT SUN APR 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A SNOW ADVISORY MAY BE ISSUED LATER TODAY FOR TONIGHT INTO MONDAY AS SNOW MAY ACCUMULATE A TOTAL OF 2 TO 6 INCHES BY MONDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW WILL TAPER TO FLURRIES BY MONDAY EVENING. NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in West Virginia, 2007Wind Advisories in Pennsylvania, 2007Wind Advisories in Maryland, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.